# SDR ACE120105

- Difficulty date: December 1, 2005
- Submitted: December 4, 2005
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Engine: Pwa PT6A65B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 00313H3207
- Condition: Cracked
- Location: Cockpit
- Part time: 7,540 hours, 6,113 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED RT FORWARD WINDSHIELD CRACKED.  REPLACED CRACKED WINDSHIELD.
